Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Relative interiors of convex hulls


Authors: William E. Bonnice and John R. Reay
Journal: Proc. Amer. Math. Soc. 20 (1969), 246-250
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0234352-5
MathSciNet review: 0234352
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Bonnice and V. L. Klee, The generation of convex hulls, Math. Ann. 152 (1963), 1-29. MR 0156177 (27:6108)
  • [2] W. Bonnice and J. R. Reay, Interior points of convex hulls, Israel J. Math. 4 (1966), 243-248. MR 0226499 (37:2088)
  • [3] R. T. Ives, A generalization of Steinitz' theorem, Abstract 640-47, Notices Amer. Math. Soc. 13 (1966), 849.
  • [4] J. R. Reay, Generalizations of a theorem of Carathéodory, Mem. Amer. Math. Soc. No. 54, 1965. MR 0188891 (32:6319)
  • [5] -, A new proof of the Bonnice-Klee theorem, Proc. Amer. Math. Soc. 16 (1965), 585-587. MR 0180915 (31:5145)
  • [6] E. Steinitz, Bedingt konvergente Reihen und konvexe Systeme. I, II, III, J. Reine Angew. Math. 143 (1913), 128-175; 144 (1914), 1-40; 146 (1916), 1-52.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0234352-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society